# SDR NSVA2011433

- Difficulty date: September 12, 2011
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DOUBLER REPAIR TO LT AFT FUSELAGE AT STA 608 NOT INSTALLED IAW PRINCIPALS OF SRM.  REPAIRED IAW TD340-53-12-05.  CONTROL# 343-12.
